Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1575–1578 (Mi zvmmf5999)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

An auxiliary algebraic problem

N. A. Stadnikova

Moscow

Full text: PDF file (445 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 222–226

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 15A03; Secondary 65F30
Received: 22.07.1976
Revised: 14.01.1977

Citation: N. A. Stadnikova, “An auxiliary algebraic problem”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1575–1578; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 222–226

Citation in format AMSBIB
\Bibitem{Sta77}
\by N.~A.~Stadnikova
\paper An auxiliary algebraic problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1575--1578
\mathnet{http://mi.mathnet.ru/zvmmf5999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455335}
\zmath{https://zbmath.org/?q=an:0382.15003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 222--226
\crossref{https://doi.org/10.1016/0041-5553(77)90188-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5999
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, A. E. Mikhinov, V. I. Ul'yanova, “The instability of longshore currents in the breaker zone”, Comput. Math. Math. Phys., 36:10 (1996), 1407–1413  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021